Isomorphic classification of Cartesian products of power series spaces


Djakov P., Yurdakul M., Zahariuta V.

MICHIGAN MATHEMATICAL JOURNAL, vol.43, no.2, pp.221-229, 1996 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 43 Issue: 2
  • Publication Date: 1996
  • Doi Number: 10.1307/mmj/1029005459
  • Journal Name: MICHIGAN MATHEMATICAL JOURNAL
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.221-229
  • Middle East Technical University Affiliated: Yes